Amitriptyline and Weight Gain
Posted 09 December 2008 - 11:43 AM
Posted 09 December 2008 - 12:25 PM
Dx and Rx are on my profile.
I am not a healthcare professional of any kind. Always consult your care provider.
Paragraph breaks are your friend. Extra large fonts are not. And posting in free verse is just annoying.
All you really need to know for the moment is that the universe is a lot more complicated than you might think, even if you start from a position of thinking it’s pretty damn complicated in the first place (Douglas Adams)
Posted 09 December 2008 - 12:39 PM
Current meds: Wellbutrin 450/Lexapro 30
Posted 09 December 2008 - 12:43 PM
Unfortunately also it's used as an anti-depressant and when I found I had to take more to make me sleep, the anti-depressant qualities started kicking in and then I went hypomanic.
Here's hoping it works OK for you though
Current meds: Lamotrigine, Olanzapine, Fluoxetine, diazepam, zolpidem...and the list bloody well goes on
Posted 09 December 2008 - 12:45 PM
Diag-nonsense: complex PTSD w/ recurrent depression
Tx: Lamictal (250) + prazosin (7.5) + "therapy"
Posted 09 December 2008 - 01:37 PM
Posted 03 August 2009 - 01:23 PM
I haven't filled in my prescription yet. I'm supposed to take 10mgs a day to help with sleep and pain. I saw that one of the side effects is extreme weight gain. I'll only be on 10mgs a night. What are the chances of my gaining weight? Has anyone taken this small amount?
Yes, I started in Dec. Needed something to help me sleep. Dealing with the a breakup and school. Well since then I went from 267 to 305 as of today.
Be careful .
Posted 03 August 2009 - 06:50 PM
**My work is done. Swimming for the nearest shore.**
Posted 03 August 2009 - 07:27 PM
PMDD, PTSD and MDD.
rx: Amitryptaline 125mg Seroquel XR 100mg, Lithium 750mg.
I'm not a mental health professional but I am a pretty awesome amateur (talk to an actual pro rather than taking my advice)
Posted 03 August 2009 - 07:51 PM
NOTE: ALSO PSYCHOTIC AND UNAWARE OF IT MOST OF THE TIME.
RX: HYDROXYZINE 50MG QID, LORATADINE 10MG OD, CETIRIZINE 10MG OD, RANIRIDINE 150MG BID, MONTELUKAST SODIUM 10MG OD, DOXEPIN 25MG OD.
86'ed RX: AMITRIPTYLINE, PAXIL, ZOLOFT, ELAVIL, SEROQUEL, EFFEXOR, PROCHLORPERAZINE, INVEGA, SAPHRIS, RISPERDOL.
Posted 03 August 2009 - 10:06 PM
It has been a year since one of the best people that I've ever had the pleasure of knowing passed away. He was strong, intelligent, caring, and honest. I had the honor of calling him Daddy. I will miss both my parents for as long as I live. I hope that I can be even half as good of a spouse, parent, and friend as the two of them were. Life is now forever changed for me. It will never be like it was. That doesn't mean it will all be bad, it will just be different.
Posted 25 February 2010 - 12:22 PM
just about to take amitriptyline and a little apprehensive. was on risperdal three years ago and gained nearly 2 stone as a result.
I took between 150-250mg/day for years. I did gain weight but I can't really say that it was from the amitriptyline.
will this have the same effect?
Posted 25 February 2010 - 05:54 PM
Dx: Major Depression w/ Dysthymia and Panic Disorder, ADHD, Fibromyalgia
Pdoc's Theory Dx: Bipolar NOS (recently re-theorized by current pdoc)
Rx : Emsam 6mg/24hr, Strattera 80mg, Lyrica 100mg, Armour Thyroid 60mg (1 gr), Nadolol prn, Xanax prn, Methocarbamol 750mg prn
EXRx : Zoloft, Seroquel, Wellbutrin, Prozac, Lithium, Lamictal, Remeron, Lexapro, Abilify, Zyprexa, Geodon, Cymbalta, Paxil, Sonata, Lunesta, Effexor, Metadate, Risperdal, BuSpar, Ambien, Invega, Tegretol, Nortriptyline, Desipramine, Deplin, Neurontin, Concerta, Trazodone, Mirapex, Amitriptyline, Saphris, Prestiq
I do whatever my rice krispies tell me to.
"OK so cheese is trapped, so you can't have cheese." - MDK
_ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _. _ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _ . _
Posted 25 February 2010 - 08:03 PM
it gave me a hangover feeling for about two weeks tried it for a while did nothing to prevent migraines but I did sleep soundly
xanax lick as needed
Posted 26 February 2010 - 08:10 AM
I believe in nothing, everything is sacred.
Ha ha, ho ho,and hee hee.
Posted 15 August 2010 - 09:18 AM
Posted 03 September 2010 - 06:28 PM
Posted 10 November 2010 - 11:36 PM
I think I've gained some weight because I can tell by the way my clothes are fitting and the size of my boobs. I just feel bloated and gross. The medicine doesnt knock me out at night but I find it alot harder to get up and out of bed in the morning. I will be talking to my doctor about maybe trying something else that wont cause increased appetite and weight gain.
Posted 23 November 2010 - 04:50 PM
Posted 04 December 2010 - 11:15 PM